# SDR SWIA971690

- Difficulty date: February 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Engine: Pwa PW118B
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Connector
- Condition: Dirty
- Location: Outflow Valve
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WILL NOT PRESSURIZE IN MANUAL.  RETURNED TO PDX.  REMOVED AND CLEANED CONNECTIONS AND TUBES ON PNEUMATIC VALVE AND REFERENCE FITTING MANUAL SYSTEM, OPS CHECKS GOOD.  VERIFIED AUTO PRESSURIZATION SYSTEM DEFERRED AND MAINTENANCE ACTIONS COMPLIED WITH  IAW MEL  21311A.
